Advanced Search
MyIDEAS: Login to save this article or follow this journal

Equilibrium theory with a measure space of possibly satiated consumers

Contents:

Author Info

  • Cornet, Bernard
  • Topuzu, Mihaela
  • Yildiz, Aysegul

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-48N30YR-2/2/b4193786d716011fd8e4e162642f1f97
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 39 (2003)
Issue (Month): 3-4 (June)
Pages: 175-196

as in new window
Handle: RePEc:eee:mateco:v:39:y:2003:i:3-4:p:175-196

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Aumann, R.J. & Dreze, J.H., 1984. "Values of markets with satiation or fixed prices," CORE Discussion Papers 1984033, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. Polemarchakis, H. M. & Siconolfi, P., 1993. "Competitive equilibria without free disposal or nonsatiation," Journal of Mathematical Economics, Elsevier, vol. 22(1), pages 85-99.
  3. Makarov, V. L., 1981. "Some results on general assumptions about the existence of economic equilibrium," Journal of Mathematical Economics, Elsevier, vol. 8(1), pages 87-99, March.
  4. Yamazaki, Akira, 1978. "An Equilibrium Existence Theorem without Convexity Assumptions," Econometrica, Econometric Society, vol. 46(3), pages 541-55, May.
  5. Dreze, Jacques H. & Muller, Heinz, 1980. "Optimality properties of rationing schemes," Journal of Economic Theory, Elsevier, vol. 23(2), pages 131-149, October.
  6. Gerard Debreu, 1956. "Market Equilibrium," Cowles Foundation Discussion Papers 10, Cowles Foundation for Research in Economics, Yale University.
  7. SCHMEIDLER, David, . "Competitive equilibria in markets with a continuum of traders and incomplete preferences," CORE Discussion Papers RP -62, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  8. Kajii, Atsushi, 1996. "How to discard non-satiation and free-disposal with paper money," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 75-84.
  9. Bergstrom, Theodore C., 1976. "How to discard `free disposability' - at no cost," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 131-134, July.
  10. Bernard Cornet & Jean-Philippe Medecin, 2000. "Existence of General Equilibrium for Spatial Economies," Econometric Society World Congress 2000 Contributed Papers 1107, Econometric Society.
  11. Hildenbrand, Werner, 1970. "Existence of Equilibria for Economies with Production and a Measure Space of Consumers," Econometrica, Econometric Society, vol. 38(5), pages 608-23, September.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Nizar Allouch & Cuong Le Van, 2008. "Walras and dividends equilibrium with possibly satiated consumers," Working Papers 08, Development and Policies Research Center (DEPOCEN), Vietnam.
  2. repec:hal:journl:halshs-00101189 is not listed on IDEAS
  3. Bernard Cornet & V. F. Martins-Da-Rocha, 2005. "Fatou¡¯S Lemma For Unbounded Gelfand Integrable Mappings," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200503, University of Kansas, Department of Economics, revised Feb 2005.
  4. repec:hal:journl:halshs-00241543 is not listed on IDEAS
  5. LE VAN, Cuong & BA MINH, Nguyen, 2004. "No-arbitrage condition and existence of equilibrium with dividends," CORE Discussion Papers 2004034, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  6. Angeloni, Laura & Martins-da-Rocha, Victor Filipe, 2007. "Contract enforcement and incentive compatibility in large economies with differential information: the role of exact feasibility," Economics Working Papers (Ensaios Economicos da EPGE) 647, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
  7. Angeloni, Laura & Martins-da-Rocha, Victor-Filipe, 2009. "Large economies with differential information and without free disposal," Economics Papers from University Paris Dauphine 123456789/2344, Paris Dauphine University.
  8. Martins-da-Rocha, Victor Filipe & Angeloni, Laura, 2008. "Large economies with differential information but without free disposal," Economics Working Papers (Ensaios Economicos da EPGE) 671, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
  9. Topuzu, Mihaela & Martins-da-Rocha, Victor-Filipe, 2008. "Cournot–Nash equilibria in continuum games with non-ordered preferences," Economics Papers from University Paris Dauphine 123456789/6544, Paris Dauphine University.
  10. Hara, C., 2004. "Existence of Equilibria and Core Convergence in Economies with Bads," Cambridge Working Papers in Economics 0413, Faculty of Economics, University of Cambridge.
  11. repec:hal:journl:halshs-00101177 is not listed on IDEAS
  12. Laura Angeloni & V. Martins-da-Rocha, 2009. "Large economies with differential information and without free disposal," Economic Theory, Springer, vol. 38(2), pages 263-286, February.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:39:y:2003:i:3-4:p:175-196. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.